Psycho-Babble Medication Thread 320866

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

tremor and ssri's

Posted by Dave1 on March 5, 2004, at 20:13:58

Hi,

Has anyone every gotten tremor from taking an SSRI ?

Thanks,

Dave

 

Re: tremor and ssri's Dave1

Posted by Thereishope on March 6, 2004, at 18:18:09

In reply to tremor and ssri's, posted by Dave1 on March 5, 2004, at 20:13:58

I haven't personally, but a good friend has with Zoloft.


> Hi,
>
> Has anyone every gotten tremor from taking an SSRI ?
>
> Thanks,
>
> Dave

 

Re: tremor and ssri's

Posted by KathrynLex on March 6, 2004, at 18:39:37

In reply to Re: tremor and ssri's Dave1, posted by Thereishope on March 6, 2004, at 18:18:09

Hi Dave,

When I was on Prozac my hands always had a slight tremor. These days I'm on Lexapro and my hands shake every once in a great while.

K.

 

Re: tremor and ssri's

Posted by Jeffrey on March 6, 2004, at 21:12:20

In reply to Re: tremor and ssri's, posted by KathrynLex on March 6, 2004, at 18:39:37

I had a tremor with Zoloft in ay jaw/teeth. Noone could see it. It wasnt very troublesome.

 

Re: tremor and ssri's

Posted by Dave1 on March 7, 2004, at 2:43:50

In reply to Re: tremor and ssri's Dave1, posted by Thereishope on March 6, 2004, at 18:18:09

Hi,

This is what a doc from another site wrote about my question:

The twitching usually goes away when the drugs are stopped. You could try a
beta blocker, like propranolol, for the tremor. That usually helps a lot.
Lowering dose of Prozac may also help, but it will take a few weeks usually.

The muscle jerks with SSRIs are called myoclonic jerks and are just muscle
twitches and are not dangerous at all.

Thanks for all the responses,

Dave


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.